# SDR ASOA201000904

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,838 hours, 11,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR1 AND NR2 CABIN CEILING EMERGENCY LIGHTS INOP.   R & R NR 1 AND NR 2 EMERGENCY CEILING FLOODLIGHTS IAW AMM 33-51-16.  OPS CHECK GOOD. R & R NR1 AND NR2 EMERGENCY CEILING FLOODLIGHTS IAW AMM 33-51-16. OPS CHECK GOOD.
